See what questions
a doctor would ask.
Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut. This leads to "digestive imbalance" where there are too few remaining "good" bacteria in the digestive system. The treatment is typically to use "probiotics", such as by eating yoghurt cultures containing more of the good bacteria. See digestive imbalance and probiotics.
Read these general articles with an overview of misdiagnosis issues.
When checking for a misdiagnosis of Amoebiasis or confirming a diagnosis of Amoebiasis, it is useful to consider what other medical conditions might be possible misdiagnoses or other alternative conditions relevant to diagnosis. These alternate diagnoses of Amoebiasis may already have been considered by your doctor or may need to be considered as possible alternative diagnoses or candidates for misdiagnosis of Amoebiasis. For a general overview of misdiagnosis issues for all diseases, see Overview of Misdiagnosis.
Search Specialists by State and City